*Amazon Price Tracker! The indicated cost of may have already changed. Check the current price - >
|Date||Minimum price||Maximum price||Average cost|
Advil PM products were the first nighttime pain reliever with ibuprofen. Whether you have occasional muscle aches, a backache, minor arthritis or other aches and pains, the ibuprofen in Advil PM helps ease your pain so you can fall asleep and stay asleep. Advil PM caplets has an exclusive bi-layer patented formula. With its unique composition, Advil PM caplets consist of a layer of Ibuprofen and a layer of Diphenhydramine. * Patent No. US 8,263, 647 B2. If you prefer Liqui-Gels, rest assured – Advil PM is the only branded nighttime pain reliever in a liquid capsule form that rushes liquid fast relief where it hurts to help you sleep the whole night.>> >>Based on 7 hours of sleep which is the minimum recommended amount for adults. Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. Those with minor pain are sleeping 18 minutes less everyday than someone without pain.* *Source: National Sleep Foundation, 2015 Sleep in America Poll: Sleep and Pain Pain makes it difﬁcult to fall asleep and stay asleep. Advil PM breaks the pain/sleeplessness cycle in two ways: by treating both pain and sleeplessness. Each Advil PM contains Ibuprofen and Diphenhydramine. The combination of these two ingredients works to relieve the pain that keeps you up and helps your body get the restorative sleep it needs. The two active ingredients in Advil PM have a long history of safe and effective use when used as directed. Ibuprofen has been available for over-the-counter use for over 35 years and Diphenhydramine has been used for over 50 years. Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid combine the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep. Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil Liqui-Gels help relieve occasional sleeplessness associated with minor aches and pains. Each liquid filled capsule contains the ibuprofen 200mg, a minor arthritis relief, headache relief and joint pain relief medicine. This pain medicine for adults also contains diphenhydramine 25mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil PM pain relievers are convenient diphenhydramine HCL and ibuprofen Liqui-Gels that deliver real liquid power to rush relief where it hurts and ease you into a better night's sleep. Liqui-Gels are also easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM nighttime pain reliever gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Advil PM. For a healing night' sleep. (In each capsule) Diphenhydramine Citrate 25mg - Nighttime Sleep-Aid. Solubilized Ibuprofen 200mg (NSAID)* - Pain Reliever. *nonsteroidal anti-inflammatory drugFor ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hoursSatisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.